Pacific Journal of Mathematics

Note on Alder's polynomials.

L. Carlitz

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 517-519.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038406

Mathematical Reviews number (MathSciNet)
MR0112867

Zentralblatt MATH identifier
0101.29401

Subjects
Primary: 10.00

Citation

Carlitz, L. Note on Alder's polynomials. Pacific J. Math. 10 (1960), no. 2, 517--519. https://projecteuclid.org/euclid.pjm/1103038406


Export citation

References

  • [1] H.L. Alder, Generalizations of the Rogers-Ramanujanidentities, Pacific J. Math. 4 (1954), 161-168.
  • [2] V. N.Singh, Certain generalized hyper geometric identities of the Rogers-Raman jan type, Pacific J. Math. 7 (1957), 1011-1014.
  • [3] V. N.Singh, Certain generalized hyper geometric identities of the Rogers-Ramanujantype (II), Pacific J. Math. 7 (1957), 1691-1699.
  • [4] V. N.Singh, A note on the computation of Alder's polynomials, Pacific J. Math. 9 (1959), 271-275.